# SDR AALA201703209010

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 61,546 hours, 22,884 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SHOWING AMBER, ARMED ON DOOR OXYGEN PAGE, INTERMITTENT. MAINTENANCE FOUND SEAL ON LEFT SIDE AFT KEEPING HANDLE ACCESS DOOR FROM FULLY CLOSING, SET SEAL IN PROPER POSITION ALLOWING TARGET AND PROXIMITY SENSOR TO PROPERLY MATE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
